# SDR RAIA00411004

- Difficulty date: November 5, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N840HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145341
- Aircraft time: 8,806 hours, 7,552 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030201
- Part serial: 00548
- Condition: Failed
- Location: Cabin Pressure
- Part time: 8,806 hours, 7,552 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BDL- RAPID DECOMPRESSION AT 30,000 FEET UNCOMMANDED.  MAINTENANCE REMOVED AND REPLACED AUTO PRESSURE CONTROLLER.
